MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H COATED STD STEM SIZE 6; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H COATED STD STEM SIZE 6; CEMENTLESS HIP STEM
Model Number 01.18.136
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27.Jan.2020: lot 187510: (b)(4) items manufactured and released on 12-dec-2018.Expiration date: 2023-11-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medicla affairs manager: periprosthetic fracture occurred few weeks after cementless total hip arthroplasty in a (b)(6) year old man.During rehabilitation period, a sudden movement on a weakened bone due to normal femoral preparation may favour the occurrence of early fracture.There is no reason to suspect a faulty device.Preliminary investigation performed by r&d project manager: implant covered in biofluids.It is not possible to determine the failure root cause.
 
Event or Problem Description
Revision surgery performed 3 months after the primary due to periprosthetic fracture (not trauma-related).The surgeon revised the stem and the ball head.

Brand Name
STEM: AMISTEM H COATED STD STEM SIZE 6
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9719994
Report Number3005180920-2020-00074
Device Sequence Number13544740
Product Code LZO
UDI-Device Identifier07630030804120
UDI-Public07630030804120
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2023
Device Model Number01.18.136
Device Catalogue Number01.18.136
Device Lot Number187510
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight76